Anxiety induced by synthetic cannabinoids

Posted by in Adverse effects, Doctor X files

 

About 9 months ago I smoked some synthetic cannabis and had a really horrible time, about 5mins in my vision started to go all cartoony like on a psychedelic then that subsided quickly and a buzzing started in my head, a tiny bit similar to real cannabis, but it kept getting stronger and stronger until it felt like someone was shaking my brain from side to side really violently my vision was also shaking really strongly side to side. When I closed my eyes there were fairly weak CEV’S, I started to panic and was very close to going to the hospital but I just held back ,I can’t tell how long it lasted but I’d guess an hour.

It shook me up a bit but I forgot about it until I started to notice 1-2 months later I wasn’t really enjoying smoking cigarettes anymore, it wasn’t a relaxing break anymore but just something I had to do. It then became quite nasty when I smoked; it tasted bad, it hurt my chest (it never used to) and if I smoked a full cigarette I’d get a bad headache and a tingling in my hands (like pins and needles) and would have to sit down for 5-10 mins.

Worse is that the same has happened to weed, It must have been about 4 months after the synthetic stuff that I tried real weed again. It started to kick in and felt OK for about 5mins then it started to get fuzzy and a bit confusing and it kept on getting worse and was just really not nice I fell asleep and woke up 3-4 hours later feeling really rough. I’ve tried 3 other strains since then with the same results every time. I tried some some cannabis oil I made myself but it was sort of the same feeling but a bit weaker.

Last night I tried DMT for the first time I took roughly 50mg probably less I had trouble vaporizing it ( first time  ) but I didn’t really feel anything so I took some more and I started to feel something but it wasn’t nice and no real visuals it started to feel a tiny bit similar to when I smoke weed so I stopped.  I want to try again but I’m worried the same thing will happen.

I don’t know if it’s related but about a month after the synthetic weed I took MDMA everyday for 5 days in a row about 2g in total (I know this is really stupid) the week after I had some really bad symptoms. I generally felt ill, when I tried to sleep just before I would fall asleep I would get a feeling like an electric shock through my body and jump up, this would happen 4-5 times before I fell asleep this happened for a week before it stopped then a week later I started getting pins and needles all over my body, it was pretty unpleasant. I guessed it was something to do with the CNS so I started to drink a couple of beers when it started because alcohol is a CNS depressant I think? this did dull the tingling a bit, a week later this stopped too I took a 5 month break and now I’m fine with MDMA.

I’ve had cocaine, LSD, speed, MDMA and methylone several times since and had no problems ( the comedown on the coke was really bad but it was much better quality than I’ve ever had) I’m really starting to worry something permanent has happened to the way my brain reacts to these things any help would really be appreciated. Sorry for the long post and thanks a lot for reading

 

 

It is very difficult to give an explanation about what could have happened. I know a lot about cannabis, MDMA or cocaine because they are substances that have been studied during the last 100 years and there is enough scientific information about them. This is not the same with synthetic cannabinoids. In this case it is true that users are behaving as guinea pigs, as there are no experiments with humans with these substances. They are far extremely more dangerous than cannabis. This is a idea that I have been repeating here always. In your case, in general, and according to your symptoms, I think it is unlikely that it means a permanent-irreversible damage. But I should recommend several months of total abstinence of psychoactives in order to facilitate full recovery.

 

Pin It on Pinterest